Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 8, 3307–3833
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Generic uniqueness of least area planes in hyperbolic space

Baris Coskunuzer

Geometry & Topology 10 (2006) 401–412
Bibliography
1 M T Anderson, Complete minimal varieties in hyperbolic space, Invent. Math. 69 (1982) 477 MR679768
2 M T Anderson, Complete minimal hypersurfaces in hyperbolic n–manifolds, Comment. Math. Helv. 58 (1983) 264 MR705537
3 B Coskunuzer, Uniform 1–cochains and genuine laminations, arXiv:math.GT/0304094
4 B Coskunuzer, Minimal planes in hyperbolic space, Comm. Anal. Geom. 12 (2004) 821 MR2104077
5 D Gabai, On the geometric and topological rigidity of hyperbolic 3–manifolds, J. Amer. Math. Soc. 10 (1997) 37 MR1354958
6 R Hardt, F H Lin, Regularity at infinity for area-minimizing hypersurfaces in hyperbolic space, Invent. Math. 88 (1987) 217 MR877013
7 J Hass, P Scott, The existence of least area surfaces in 3–manifolds, Trans. Amer. Math. Soc. 310 (1988) 87 MR965747
8 S Lang, Real analysis, Addison-Wesley (1983) MR783635
9 U Lang, The asymptotic Plateau problem in Gromov hyperbolic manifolds, Calc. Var. Partial Differential Equations 16 (2003) 31 MR1951491
10 X Li-Jost, Uniqueness of minimal surfaces in Euclidean and hyperbolic 3–space, Math. Z. 217 (1994) 275 MR1296397
11 P Li, L F Tam, Uniqueness and regularity of proper harmonic maps, Ann. of Math. (2) 137 (1993) 167 MR1200080
12 P Li, L F Tam, Uniqueness and regularity of proper harmonic maps II, Indiana Univ. Math. J. 42 (1993) 591 MR1237061
13 F H Lin, Plateau’s problem for H–convex curves, Manuscripta Math. 58 (1987) 497 MR894867
14 F H Lin, On the Dirichlet problem for minimal graphs in hyperbolic space, Invent. Math. 96 (1989) 593 MR996556
15 W H Meeks III, S T Yau, The classical Plateau problem and the topology of three-dimensional manifolds., Topology 21 (1982) 409 MR670745
16 C B Morrey Jr, The problem of Plateau on a Riemannian manifold, Ann. of Math. (2) 49 (1948) 807 MR0027137
17 S Smale, An infinite dimensional version of Sard’s theorem, Amer. J. Math. 87 (1965) 861 MR0185604
18 F Tomi, A J Tromba, Extreme curves bound embedded minimal surfaces of the type of the disc, Math. Z. 158 (1978) 137 MR486522
19 Y Tonegawa, Existence and regularity of constant mean curvature hypersurfaces in hyperbolic space, Math. Z. 221 (1996) 591 MR1385170